# SDR QXEA2011030400201

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 24,190 hours, 17,829 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AT 8.3 DELTA P "AFT CARGO DOOR" CAUTION WITH PROX SYS FAULT 2 STATUS MESSAGE. DURING DESCENT MESSAGE EXTINGUISHED & REAPPEARED AT 4.0 DELTA P STAYED ON TILL AFT CARGO DOOR OPENED.  DIVERT.  LANDING UNEVENTFUL.  R & R AFT CARGO DOOR PX39 & PX102.  ALSO, REPLACED MATRIX SPLICES SP121,SP126, SP122.  MAINT PERFORMED IAW WDM 52-70-01, AMM TASKS 52-70-02-000-801-A02, 52-70-02-400-801-A02, 52-70-02-000-802-A01, 52-710-02-400-802-A01.  ALL OP'S CHECKS ARE GOOD.  RETURNED TO SERVICE.
